Alert archive / Texas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 21, NWS Fort Worth, TX

March 2, 2023Parker County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 2, 2023, 4:59 PM CST for Parker County, Texas. It was in force for 61 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2023, 4:59 PM CST (22:59 UTC)
Expired
Mar 2, 2023, 6:00 PM CST
In force
61 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

County Parker County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 59 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 5:03 PM CSTTSTM WND DMGMillsap, TXCORRECTS PREVIOUS NON-TSTM WND DMG REPORT FROM MILLSAP. FIRE STATION IN MILLSAP LOST PART OF ITS ROOF.
Mar 2, 5:03 PM CSTNON-TSTM WND DMGMillsap, TXFIRE STATION IN MILLSAP LOST PART OF ITS ROOF.
Mar 2, 5:20 PM CSTTSTM WND DMG2 Nnw Weatherford, TXROOF DAMAGE TO A HOUSE WITH SIGNIFICANT DAMAGE TO A DETACHED BUILDING/GARAGE.
Mar 2, 5:20 PM CSTTSTM WND DMGWeatherford, TXROOF DAMAGE AT APARTMENT COMPLEX IN WEATHERFORD (LOCATION UNCONFIRMED).
Mar 2, 5:20 PM CSTTSTM WND GST 80Annetta North, TXESTIMATED 80MPH WINDS WITH 6 INCH DIAMETER TREE BRANCHES SNAPPED. TIME ESTIMATED.
Mar 2, 5:22 PM CSTHAIL 0.759 Nnw Weatherford, TXDIME-SIZE HAIL NEAR PEASTER.
Mar 2, 5:30 PM CSTTSTM WND DMG1 Sse Willow Park, TXPHOTOS OF NUMEROUS 8-10 INCH DIAMETER TREE BRANCHES SNAPPED. TIME ESTIMATED.
Mar 2, 5:30 PM CSTHAIL 0.756 W Springtown, TXDIME-SIZE HAIL WEST OF SPRINGTOWN.
Mar 2, 5:40 PM CSTTSTM WND GST 684 Ene Aledo, TXHAM RADIO OPERATOR MEASURED 68 MPH ON I-30 AT THE TARRANT/PARKER COUNTY LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 2:58 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.0 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2023-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 229 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2023-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 343 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
229 J/kg
Mixed-layer CIN
-360 J/kg
Mixed-layer LCL
1472 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
343 m²/s²
0-3 km storm-relative helicity
436 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

822 
WUUS54 KFWD 022259
SVRFWD
TXC367-030000-
/O.NEW.KFWD.SV.W.0021.230302T2259Z-230303T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
459 PM CST Thu Mar 2 2023

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Parker County in north central Texas...

* Until 600 PM CST.

* At 459 PM CST, a severe thunderstorm was located over Cool, or over
  Mineral Wells, moving east at 45 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Weatherford, Mineral Wells, Azle, Briar, Willow Park, Reno, Aledo,
  Springtown, Brock, Hudson Oaks, Western Lake, Annetta, Poolville,
  Cool, Lake Mineral Wells, Lake Weatherford, Annetta South, Annetta
  North, Millsap and Sanctuary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CST for north central
Texas.

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3300 9805 3299 9754 3261 9755 3258 9806
TIME...MOT...LOC 2259Z 266DEG 39KT 3280 9804 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Dunn
2 follow-up statements
663 
WWUS54 KFWD 022313
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
513 PM CST Thu Mar 2 2023

TXC367-030000-
/O.CON.KFWD.SV.W.0021.000000T0000Z-230303T0000Z/
Parker TX-
513 PM CST Thu Mar 2 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR PARKER COUNTY...

At 512 PM CST, a severe thunderstorm was located just west of 
Weatherford, moving east at 45 mph. A 71 mph wind gust was reported 
at Mineral Wells Airport in the last few minutes.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Weatherford, Mineral Wells, Azle, Briar, Willow Park, Reno, Aledo,
Springtown, Brock, Hudson Oaks, Western Lake, Annetta, Poolville,
Cool, Lake Mineral Wells, Lake Weatherford, Annetta South, Annetta
North, Millsap and Sanctuary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CST for north central
Texas.

&&

LAT...LON 3300 9805 3299 9754 3261 9755 3258 9806
TIME...MOT...LOC 2312Z 266DEG 39KT 3281 9786 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Dunn
568 
WWUS54 KFWD 022344
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
544 PM CST Thu Mar 2 2023

TXC367-030000-
/O.CON.KFWD.SV.W.0021.000000T0000Z-230303T0000Z/
Parker TX-
544 PM CST Thu Mar 2 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR EASTERN PARKER COUNTY...

At 543 PM CST, a severe thunderstorm was located over Lake Worth,
moving east at 45 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Weatherford, Azle, Briar, Willow Park, Reno, Aledo, Springtown,
Brock, Hudson Oaks, Western Lake, Annetta, Lake Weatherford, Annetta
South, Annetta North, Sanctuary, La Junta, Dennis, Agnes, Tin Top and
Highland Addition.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CST for north central
Texas.

&&

LAT...LON 3299 9780 3299 9754 3261 9755 3258 9798
TIME...MOT...LOC 2343Z 266DEG 39KT 3283 9745 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Dunn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 1:30 PM CST, 3 hours 29 minutes earlier.

Area forecast discussion, Mar 2, 1:30 PM CST, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
130 PM CST Thu Mar 2 2023

...New Long Term...

.SHORT TERM... /Issued 1205 PM CST Thu Mar 2 2023/
Update:

Most of the morning convection across Central Texas had dissipated
as of midday leaving plenty of cirrus in place. There has been
some hints of the sun filtering through the thinner cirrus which,
along with the lifting warm front, has allowed temperatures to
slowly creep up into the 70s.

Our current thinking with regards to storm timing and intensity
has not changed much (see detailed discussion below). Most of the
CAMs agree that isolated to scattered strong to severe storms will
develop by early afternoon with the favored area west of the I-35
corridor where the cap will erode the quickest and the lifting
warm front will provide an additional source for ascent. Storms
should acquire linear organization along an eastward advancing
Pacific cold front late this afternoon and this evening with most
locations having a couple hour window for severe storms along the
squall line.

About the only major change to the previous forecast will be to
issue a Wind Advisory for the CWA tonight to account for the
strong and gusty post-frontal winds. These winds should fall below
Wind Advisory criteria by mid morning Friday. Even though it will
take time for the strong winds to reach the northern and eastern
counties this evening, we will only issue one Advisory for
simplicity sake, starting at 8 PM.

Previous Discussion:
/Overnight through Friday/

Bottom Line Up Front: All of North & Central Texas will need to
keep a watchful eye on the weather Thursday as the ingredients for
severe weather of all modes (damaging winds, large hail, and
tornadoes) will come together in the afternoon and evening hours.
Remain vigilant throughout the day tomorrow; have a safety plan
in place ahead of time along with multiple, reliable sources to
receive warning information.

Threats:
	- Large Hail
	- Damaging Winds
	- Tornadoes (a couple could be strong)
	- Isolated flash flooding (E of I-35/I-35W & N of I-20)
	- Strong non-convective wind gusts up to 50 mph Thursday night

Meteorological Discussion:

The nearly stationary boundary remains draped generally along a
line from Canton--Hillsboro--Goldthwaite as of this hour. A
shortwave preceding the main system is aiding in the production of
elevated showers and isolated storms ongoing from the Edwards
Plateau, TX Hill Country, and into Central Texas. Instability with
this activity is expected to be more modest than Wednesday's
round of morning storms across the Metroplex, but a strong storm
or two with gusty winds and hail are possible. This activity will
continue to develop northeastward with coverage expanding over
the next 1-2 hours across the southeastern half of the forecast
area and will continue through midday. By early to mid afternoon,
the main upper-level low will be centered near Far West TX,
placing the northwestern portion of the forecast area underneath a
region of enhanced divergence aloft. A weak surface low will
develop in the Big Country and position a surface trough/boundary
across the northwest in the afternoon. At the same time, the
previously quasi-stationary front will lift northward to the Red
River as a warm front while low pressure shifts into Oklahoma.
It's possible this morning's showers and storms may limit the
northward advancement of the warm front somewhat. CAM guidance
continues to highlight areas north and west of the DFW Metroplex
for initial storm development in the 12-2 pm window. Fairly weak
low-level shear will result in a higher threat for large hail and
damaging winds rather than tornadoes with this initial activity,
but tornadoes will still be possible. As the warm front lifts
northward towards the Red River and expands the warm sector over
North & Central Texas in the afternoon, isolated activity may
develop along the warm front, with much lower chances of seeing
activity in the open warm sector into Central Texas, as any
ascent will be weak. Although some of the modeled hodographs
aren't overly impressive with backed flow in the mid-levels,
suppression of any storms that develop along the warm front isn't
anticipated given the angle difference is less than 90 degrees.
This may actually help the potential for a strong and/or long
lived tornado. The exact areas that see this heightened threat
will depend on finer details, including both the potential for
storm interference and the location of the warm front, but the
most favorable area is generally north and east of the DFW
Metroplex.

Storms will continue increase in coverage in the afternoon primarily
across North Texas, ahead of the main line set to begin impacting
our western counties ~3 pm, moving through the DFW Metroplex ~5-8
pm, and exiting to the east ~10 pm. Lift will be maximized as the
line of storms develops along the front, with embedded supercells
and bowing segments supporting the threat for widespread severe
weather with damaging winds, QLCS tornadoes, and large hail. Not
much has changed in respect to the areas with the greatest severe
potential, with areas along/east of the I-35 corridor still the
most favorable. In addition to the severe threat, there is also a
threat for instances of flash flooding due to ample moisture and
the potential for training storms, especially across the
northeast. Exercise caution in low-lying and or flood prone areas.

Otherwise, wrap around moisture will result in lingering precipitation
across the Red River, exiting by daybreak. Gusty winds out of the
W/NW behind the front will have the potential to gust to around 50
mph into Friday morning. A Wind Advisory will likely be needed,
but this will be further assessed with the morning package
update. Thursday night's lows will fall into the low to mid 40s
for most, with a cooler and quieter Friday in store with highs in
the upper 50s to upper 60s.

Gordon

&&

.LONG TERM... /NEW/
/Friday night Onward/

Much more tranquil weather is expected over the weekend and early
next week as zonal flow dominate the pattern aloft. A mid-level
disturbance is forecast to move into the Central Plains Saturday
morning sending a weak cold front southward. We don't anticipate
much of an impact across our area as this front is expected to
lose its push as it approaches our northern counties. Some
locations near the Red River will see a wind shift to the north
Saturday afternoon, but no precipitation is anticipated.
Otherwise, a warming trend will take place over the weekend with
highs in the 70s on Saturday and 70s to low 80s on Sunday.

The unseasonably warmer temperatures and breezy conditions
continue early next week with highs 10-20 degrees above normal for
early March. Afternoon highs will range from the mid 70s to low
80s area wide. The overnight temperatures will also stay on the
warm side with lows in the 50s/60s. With an established southerly
flow, we will also see increasing humidity and mostly cloudy
skies especially during the morning hours. The next upper level
system is forecast to arrive during the mid-week period with
several rounds of showers and storms Tuesday afternoon through at
least next Thursday.

Sanchez

&&

.AVIATION... /Issued 1205 PM CST Thu Mar 2 2023/
/18Z TAFs/

The primary aviation weather concerns will be storms timing this
afternoon/evening and the potential for a strong post-frontal west
winds this evening/overnight.

A few elevated storms are ongoing west of the Metroplex TAF sites
late this morning. Storms will become more numerous through the
afternoon but will likely remain west of the Metroplex TAF sites
until the cold front arrives later this afternoon. We still
anticipate the best window of time for storms at the Metroplex
terminals will be between 23 and 02Z but will keep the mention of
thunder in the vicinity starting at 20Z. Waco should see similar
trends but in a slightly later window (00-03Z). We should also
see some post-frontal MVFR ceilings and periods of light rain
through much of the overnight hours, especially across the
Metroplex TAF sites with clouds clearing shortly after sunrise
Friday.

Southerly winds have returned to all TAF sites late this morning
and speeds will increase through the afternoon as surface low
pressure deepens across the region. A westerly wind shift will
occur behind the cold front with speeds increasing between 20 and 25
knots along with gusts in excess of 35 knots, especially late
this evening/overnight. These winds will result in major crosswind
issues on north/south runways. By sunrise Friday the wind will
become more northwesterly and speeds will gradually decrease
through the morning.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    45  63  46  75  51 /  90   5   0   0   0
Waco                46  65  43  76  47 / 100   0   0   0   0
Paris               45  59  41  68  47 / 100  20   0   0   0
Denton              41  61  41  74  47 /  90   5   0   0   0
McKinney            44  61  42  72  48 / 100  10   0   0   0
Dallas              45  63  45  75  50 / 100   5   0   0   0
Terrell             46  62  43  74  49 / 100   5   0   0   0
Corsicana           48  64  46  76  50 /  90   0   0   0   0
Temple              45  69  43  79  48 /  90   0   0   0   0
Mineral Wells       41  64  42  76  47 /  80   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 8 PM this evening to 10 AM CST Friday for
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, Mar 2, 12:07 PM CST, 4 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1207 PM CST Thu Mar 2 2023

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031130-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1207 PM CST Thu Mar 2 2023

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
Thunderstorms will become numerous this afternoon and continue into
tonight with widespread severe weather likely across much of the
region. The greatest risk for severe weather will exist along and
east of Highway 281 during the day, shifting east of the I-35
corridor during the evening hours. All modes of severe weather will
be possible including large hail, damaging wind gusts, and tornadoes.

Windy conditions are expected overnight with gusts to 45 mph
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Windy conditions will continue on Friday, especially during the
morning hours with gusts between 30 and 40 mph possible.

Thunderstorm chances will return by the middle of next week with the
arrival of a strong cold front and upper level disturbance.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely this afternoon and evening, possibly
extending into the overnight hours north of Interstate 20.

In the hours before

Local storm report, Mar 2, 3:56 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
356 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             3 ENE COLLINSVILLE      33.58N 96.86W
03/02/2023  U1.50 INCH       GRAYSON            TX   EMERGENCY MNGR

            PING PONG BALL HAIL ON FM 901 (5 MILES SOUTH
            OF STATE HIGHWAY 56).

&&
Local storm report, Mar 2, 4:00 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
400 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             2 NE SOUTHMAYD          33.64N 96.70W
03/02/2023  U1.25 INCH       GRAYSON            TX   TRAINED SPOTTER

&&
Local storm report, Mar 2, 4:04 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
404 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             SHERMAN                 33.62N 96.61W
03/02/2023  U1.75 INCH       GRAYSON            TX   AMATEUR RADIO

            GOLF BALL HAIL AT INTERSECTION OF U.S.
            HIGHWAY 75 AND STATE HIGHWAY 56 IN SHERMAN.

&&
Local storm report, Mar 2, 4:29 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
429 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             4 N BELLS               33.68N 96.42W
03/02/2023  U1.25 INCH       GRAYSON            TX   PUBLIC

            HALF DOLLAR HAIL.

&&
Local storm report, Mar 2, 4:42 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
442 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TORNADO          5 ESE COMO              33.03N 95.39W
03/02/2023                   HOPKINS            TX   TRAINED SPOTTER

            TRAINED SPOTTERS OBSERVED A TORNADO IN
            PICKTON. ROOF DAMAGE TO A HOUSE ALONG STATE
            HIGHWAY 11 AT FM 269. ALSO DOWNED TREES AND
            POWER LINES.

&&
Local storm report, Mar 2, 4:55 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
455 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             PALO PINTO              32.77N 98.30W
03/02/2023  U1.00 INCH       PALO PINTO         TX   TRAINED SPOTTER

            QUARTER HAIL IN THE COMMUNITY OF PALO PINTO.

&&

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 8:30 AM CSTRiver Flood WarningFWDHunt53 hr
Mar 2, 9:39 AM CSTRiver Flood WarningFWDDelta, Hopkins28 hr
Mar 2, 9:39 AM CSTRiver Flood WarningFWDDelta, Lamar33 hr
Mar 2, 11:47 AM CSTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more18 hr
Mar 2, 1:06 PM CSTRiver Flood WarningFWDHunt, Kaufman, Rockwall46 hr
Mar 2, 1:46 PM CSTRiver Flood WarningFWDDallas23 hr
Mar 2, 1:46 PM CSTRiver Flood WarningFWDCollin42 hr
Mar 2, 1:46 PM CSTRiver Flood WarningFWDDallas48 hr
Mar 2, 2:05 PM CSTSevere Thunderstorm WarningFWDParker, Wise55 min
Mar 2, 2:12 PM CSTSevere Thunderstorm WarningFWDCooke, Denton63 min
Mar 2, 2:40 PM CSTSevere Thunderstorm WarningFWDGrayson53 min
Mar 2, 2:51 PM CSTSevere Thunderstorm WarningFWDDenton, Wise43 min
Mar 2, 3:10 PM CSTSevere Thunderstorm WarningFWDCooke, Grayson35 min
Mar 2, 3:33 PM CSTSevere Thunderstorm WarningFWDCooke, Grayson57 min
Mar 2, 3:44 PM CSTSevere Thunderstorm Warning Considerable damage threatFWDEastland, Stephens61 min
Mar 2, 4:01 PM CSTTornado WarningFWDStephens29 min
Mar 2, 4:05 PM CSTSevere Thunderstorm Warning Considerable damage threatFWDFannin, Grayson55 min
Mar 2, 4:23 PM CSTSevere Thunderstorm WarningFWDPalo Pinto67 min
Mar 2, 4:29 PM CSTTornado WarningFWDHopkins31 min
Mar 2, 4:48 PM CSTSevere Thunderstorm Warning Considerable damage threatFWDFannin, Lamar37 min
Mar 2, 5:15 PM CSTSevere Thunderstorm WarningFWDComanche60 min
Mar 2, 5:27 PM CSTSevere Thunderstorm WarningFWDDenton, Wise63 min
Mar 2, 5:35 PM CSTSevere Thunderstorm Warning Destructive damage threatFWDTarrant55 min
Mar 2, 5:39 PM CSTSevere Thunderstorm WarningFWDErath, Hood, Somervell66 min
Mar 2, 5:45 PM CSTSevere Thunderstorm WarningFWDMills60 min
Mar 2, 5:50 PM CSTSevere Thunderstorm WarningFWDHamilton55 min
Mar 2, 5:56 PM CSTSevere Thunderstorm WarningFWDLampasas64 min
Mar 2, 5:56 PM CSTSevere Thunderstorm Warning Destructive damage threatFWDDenton34 min
Mar 2, 5:57 PM CSTSevere Thunderstorm Warning Considerable damage threatFWDJohnson78 min

Nearby

Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.